CSpace  > 数学所
theclassificationof2and3torsionfreepolyhedra
Pan Jianzhong; Zhu Zhongjian
2015
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume31Issue:11Pages:1659
AbstractWe classify the stable homotopy types of (n-1)-connected, (n+k)-dimensional polyhedra with 2 and 3-torsion free homologies for k <= 6. The technique used is matrix problem (bimodule categories) which is given by Drozd.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49217
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Pan Jianzhong,Zhu Zhongjian. theclassificationof2and3torsionfreepolyhedra[J]. actamathematicasinicaenglishseries,2015,31(11):1659.
APA Pan Jianzhong,&Zhu Zhongjian.(2015).theclassificationof2and3torsionfreepolyhedra.actamathematicasinicaenglishseries,31(11),1659.
MLA Pan Jianzhong,et al."theclassificationof2and3torsionfreepolyhedra".actamathematicasinicaenglishseries 31.11(2015):1659.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pan Jianzhong]'s Articles
[Zhu Zhongjian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pan Jianzhong]'s Articles
[Zhu Zhongjian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pan Jianzhong]'s Articles
[Zhu Zhongjian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.